# SDR DALA2023073106185

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 73,565 hours, 27,933 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 3R DOOR NOT SHOWING ARMED. CORRECTIVE ACTION: ARMED AND DISARMED DOOR NUMEROUS TIMES. LIGHT OPS NORMAL EVERYTIME. OPENED DOOR IN THE DISARMED POSITION AND CLEARED THRESHOLD OF DEBRIS. REARMED AND DISARMED SEVERAL MORE TIMES AND SLIDE LIGHT CONTINUED TO OPERATE NORMAL. (4694988)
